# SDR SWAA2023042820672

- Difficulty date: March 24, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS727B TO BS747 AT LBL52 CEILING STRUCTURE AREA AFT CARGO COMPARTMENT 2023-200303<[01] PERFORMED DETAIL VISUAL INSPECTION AND NOT FOUN CRACK ONLY BROKEN FASTENER HEAD; REPLACED FASTENER I.A.W SRM B737-700 51-40-02 AND DRAWING #149A9490 REV:-;[02] TASK CARD COMPLETED
